# SDR CALA2024061701815

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 63,593 hours, 26,527 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

TOOK OFF. WAS UNABLE TO RETRACT NOSE GEAR. WE  RAN CHECKLIST. CY CLED GEAR....DECLARED EMERGEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED.   PERFORMED NOSE LANDING GEAR INSPECTION UPON ARRIVAL IN REF WITH AMM 32-21-00-200-801 AND FIM 32-30- TASK 812 - FOUND NOSE LANDING GEAR DOWN LOCK PIN REMAINED IN THE NOSE LANDING GEAR ASSEMBLY. REMOVED PIN. INSPECTION FOUND NO DAMAGE.  READ,  PERFORMED NOSE LANDING GEAR INSPECTION UPON ARRIVAL IN REF WITH (V912844) AMM 32-21-00-200-801 AND FIM 32-30- TASK 812 - FOUND NOSE LANDING GEAR DOWN LOCK PIN REMAINED IN THE NOSE LANDING GEAR ASSEMBLY. REMOVED PIN. INSPECTION FOUND NO DAMAGE.
